RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 9, Pages 1209–1213 (Mi de10906)  

Integral Equations

Paired Sum Equations and Singular Integral Equations in Electromagnetic Scattering by Open Conical Structures

V. A. Doroshenkoa, V. F. Kravchenkob

a Khar'kov Technical University of Radioelectronics
b Institute of Radio Engineering and Electronics, Russian Academy of Sciences, Moscow

Full text: PDF file (607 kB)

English version:
Differential Equations, 2003, 39:9, 1271–1276

Bibliographic databases:

UDC: 517.968.23:535.4
Received: 03.03.2003

Citation: V. A. Doroshenko, V. F. Kravchenko, “Paired Sum Equations and Singular Integral Equations in Electromagnetic Scattering by Open Conical Structures”, Differ. Uravn., 39:9 (2003), 1209–1213; Differ. Equ., 39:9 (2003), 1271–1276

Citation in format AMSBIB
\Bibitem{DorKra03}
\by V.~A.~Doroshenko, V.~F.~Kravchenko
\paper Paired Sum Equations and Singular Integral Equations in Electromagnetic Scattering by Open Conical Structures
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 9
\pages 1209--1213
\mathnet{http://mi.mathnet.ru/de10906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955058}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 9
\pages 1271--1276
\crossref{https://doi.org/10.1023/B:DIEQ.0000012694.32461.04}


Linking options:
  • http://mi.mathnet.ru/eng/de10906
  • http://mi.mathnet.ru/eng/de/v39/i9/p1209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020